A NEW ITERATIVE METHOD FOR NONEXPANSIVE MAPPINGS IN HILBERT SPACES

Authors

  • A. Razani Department of Mathematics, Faculty of Science, Imam Khomeini International University, P.O. Box: 34149-16818, Qazvin, Iran
  • M. Yazdi Department of Mathematics, Faculty of Science, Imam Khomeini International University, P.O. Box: 34149-16818, Qazvin, Iran

Abstract

In this paper, a new iterative method for finding a common fixed point of a countable nonexpansive mappings in a Hilbert space, is introduced. Then a strong convergence theorem for a countable family of nonexpansive mappings is proved. This theorem improve and extend some recent results of Tian (2010) and Xu (2004).

Downloads

Published

2012-03-31

How to Cite

Razani, A., & Yazdi, M. (2012). A NEW ITERATIVE METHOD FOR NONEXPANSIVE MAPPINGS IN HILBERT SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 3(1), 85-92. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/143

Issue

Section

Research Article